Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On equivalences for cohomological Mackey functors
HTML articles powered by AMS MathViewer

by Markus Linckelmann PDF
Represent. Theory 20 (2016), 162-171 Request permission


By results of Rognerud, a source algebra equivalence between two $p$-blocks of finite groups induces an equivalence between the categories of cohomological Mackey functors associated with these blocks, and a splendid derived equivalence between two blocks induces a derived equivalence between the corresponding categories of cohomological Mackey functors. We prove this by giving an intrinsic description of cohomological Mackey functors of a block in terms of the source algebras of the block, and then using this description to construct explicit two-sided tilting complexes realising the above mentioned derived equivalence. We show further that a splendid stable equivalence of Morita type between two blocks induces an equivalence between the categories of cohomological Mackey functors which vanish at the trivial group. We observe that the module categories of a block, the category of cohomological Mackey functors, and the category of cohomological Mackey functors which vanish at the trivial group arise in an idempotent recollement. Finally, we extend a result of Tambara on the finitistic dimension of cohomological Mackey functors to blocks.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20J05
  • Retrieve articles in all journals with MSC (2010): 20J05
Additional Information
  • Markus Linckelmann
  • Affiliation: City University London, Department of Mathematics, London EC1V OHB
  • MR Author ID: 240411
  • Email:
  • Received by editor(s): October 6, 2015
  • Received by editor(s) in revised form: April 13, 2016
  • Published electronically: May 24, 2016
  • © Copyright 2016 American Mathematical Society
  • Journal: Represent. Theory 20 (2016), 162-171
  • MSC (2010): Primary 20J05
  • DOI:
  • MathSciNet review: 3503952